# SDR SROM200700024

- Difficulty date: August 15, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 38,551 hours, 36,808 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Intake Duct
- Condition: Corroded
- Location: Apu
- Part time: 38,551 hours, 36,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR481 - CORROSION AROUND AIR INLET DUCT FLANGE APU TORQUE BOX WEB BS 1064 RIGHT HAND SIDE.  REPLACED AIR INLET DUCT FLANGE IN ACCORDANCE WITH BOEING SRM 51-10-1, PAGE 8, 51-30-2, FIGURES 11, 12, 13, AND 51-30-6, FIGURE 3.
